System Komputerowej Ewidencji Publikacji

Strona główna   |   Skorowidz nazwisk   |   Raporty   |   Przesyłanie plików źródłowych   |   Kategorie osiągnięć naukowych   |   Dyscypliny naukowe   |   Wyloguj PBN
 
Więcej
z którymkolwiek ze słów
ze wszystkimi słowami
skonstruuj wyrażenie logiczne Pomoc
 

Wyniki wyszukiwania

Szukanie: w opisie bibliograficznym
Wprowadzona fraza: {Acta Mathematica Hungarica}
Opublikowane w latach: 1960 - 2018
Grupowanie: brak
Znaleziono: 11 ( spośród około 60578 )

Strona: 1[2] Następna
[1] Commutativity of integral quasi-arithmetic means on measure spaces / Dorota Głazowska, Paolo Leonetti, Janusz Matkowski, Salvatore Tringali // Acta Mathematica Hungarica .- 2017, Vol. 153, no. 2, s. 350--355, ISSN: 0236-5294, : bibliogr.summ.
Słowa kluczowe: commuting mapping, functional equation, generalized (quasi-arithmetic) mean
Kod: CZR-JCR    BibTeX   (pkt: 20)    DOI: 10.1007/s10474-017-0734-2         Cytowania wg Scopus: 0 [03-12-2018]
[AWCZ-21551] [data modyf: 16-11-2017 14:12]

[2] Invariant translative mappings and a functional equation / H. Izumi, Janusz Matkowski // Acta Mathematica Hungarica .- 2014, Vol. 143, no. 1, s. 220--231, ISSN: 0236-5294, : bibliogr.wykr.summ.
Słowa kluczowe: analytic function, entire function, formal powers series, functional equation, invariant mean, mean
Kod: CZR-JCR    BibTeX   (pkt: 15)    DOI: 10.1007/s10474-014-0399-z         Cytowania wg Scopus: 1 [03-12-2018]
[AWCZ-18023] [data modyf: 20-08-2015 12:49]

[3] Determination of conjugate means by reducing to the generalized Matkowski-Sutô equation / Justyna Jarczyk // Acta Mathematica Hungarica .- 2013, Vol. 139, no. 1-2, s. 1--10, ISSN: 0236-5294, : bibliogr.summ.
Słowa kluczowe: conjugate mean, functional equation, mean, quasi-arithmetic mean
Kod: CZR-JCR    BibTeX   (pkt: 20)    DOI: 10.1007/s10474-012-0237-0         Cytowania wg Scopus: 3 [03-12-2018]
[AWCZ-17758] [data modyf: 02-09-2015 13:23]

[4] Invariance of the Cauchy means with respect to Lagrange mean-type mappings of the same generations / Janusz Matkowski // Acta Mathematica Hungarica .- 2011, Vol. 132, no 1-2, s. 92--106, ISSN: 0236-5294, : bibliogr.summ.
Słowa kluczowe: Cauchy mean, Lagrangean mean, differential equation, functional equation, invariant mean
Kod: CZR-JCR    BibTeX   (pkt: 20)    DOI: 10.1007/s10474-010-0057-z         Cytowania wg Scopus: 2 [03-12-2018]
[AWCZ-15775] [data modyf: 15-07-2011 11:22]

[5] On the integral modulus of continuity of Fourier series / Bogdan Szal // Acta Mathematica Hungarica .- 2011, Vol. 131, no 1-2, s. 138--159, ISSN: 0236-5294, : bibliogr.summ.
Słowa kluczowe: Fourier series, Lp integrability, modulus of continuity
Kod: CZR-JCR    BibTeX   (pkt: 20)    DOI: 10.1007/s10474-010-0059-x         Cytowania wg Scopus: 0 [03-12-2018]
[AWCZ-15616] [data modyf: 18-04-2011 11:54]

[6] Approximation of integrable functions by general linear operators of their Fourier series at the Lebesgue points / Włodzimierz Łenski, Bogdan Szal // Acta Mathematica Hungarica .- 2011, Vol. 131, no 4, s. 380--394, ISSN: 0236-5294, : bibliogr.summ.
Słowa kluczowe: rate of approximation, summability of Fourier series
Kod: CZR-JCR    BibTeX   (pkt: 20)    DOI: 10.1007/s10474-011-0077-3         Cytowania wg Scopus: 1 [03-12-2018]
[AWCZ-15672] [data modyf: 26-05-2011 11:35]

[7] On an equation involving weighted quasi-arithmetic means / Justyna Jarczyk // Acta Mathematica Hungarica .- 2010, Vol. 129, no 1-2, s. 96--111, ISSN: 0236-5294, : bibliogr.summ.
Słowa kluczowe: functional equation, invariant mean, mean, quasi-arithmetic mean, regularity of solutions
Kod: CZR-JCR    BibTeX   (pkt: 20)    DOI: 10.1007/s10474-010-9264-z
[AWCZ-15123] [data modyf: 26-10-2010 09:31]

[8] Application of the classes IMRBVS to embedding relations of Besov classes / Bogdan Szal // Acta Mathematica Hungarica .- 2009, Vol. 124, no 1-2, s. 25--39, ISSN: 0236-5294, : bibliogr.summ.
Słowa kluczowe: Besov class, Fourier coefficient, embedding relation
Kod: CZR-JCR    BibTeX   (pkt: 15)    DOI: 10.1007/s10474-008-8143-1         Cytowania wg Scopus: 1 [03-12-2018]
[AWCZ-13972] [data modyf: 25-08-2009 12:31]

[9] Generalization of a theorem on Besov-Nikol'skii classes / Bogdan Szal // Acta Mathematica Hungarica .- 2009, Vol. 125, no 1-2, s. 161--181, ISSN: 0236-5294, : bibliogr.summ.
Słowa kluczowe: Besov-Nikol'skii class, Fourier coefficient
Kod: CZR-JCR    BibTeX   (pkt: 15)    DOI: 10.1007/s10474-009-8252-5         Cytowania wg Scopus: 3 [03-12-2018]
[AWCZ-14158] [data modyf: 18-11-2009 14:41]

[10] Pointwise strong and very strong approximation of Fourier series / Włodzimierz Łenski // Acta Mathematica Hungarica .- 2007, Vol. 115, no 3, s. 215--233, ISSN: 0236-5294, : bibliogr.summ.
Kod: CZR-JCR    BibTeX   (pkt: [15])        Cytowania wg Scopus: 2 [03-12-2018]
[AWCZ-12461] [data modyf: 07-08-2015 10:21]

Strona: 1[2] Następna

Czas generacji strony: 0,03 s.


kontakt techniczny: skep@bu.uz.zgora.pl
© 2001-2018 Uniwersytet Zielonogórski